# SDR HALA2022011000015

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,786 hours, 4,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 AREA AROUND AFT LAV VENT CORRODED. CORRECTIVE ACTION: BLENDED AND CHECKED LIMITS, LEVEL 1 CORROSION REMOVED AND WITHIN LIMITS, FINAL SKIN THICKNESS OF .076". APPLIED PRIMER AND PAINT REF. HAL A-330 SRM 53-41-11 FIG. 101. (2080133)
